# SDR AALA202503068449

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 28,188 hours, 13,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Containment Bag
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRE CONTAINMENT BAG MISSING FWD CABIN. MAINTENANCE INSTALLED FIRE BAG.
